Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suffering with SVT, on Isoptin, have severe tooth ache, advised megamox, metrolag. Safe?

I have SVT (SPVT) for the last couple of years and taking tab Isoptin 240 SR daily. Last two days I have been suffering from severe tooth ache and my dentist prescribed Megamox 1 gm + Metrolag 500 mg (2-1-2 daily). Is there any problem taking these medications along with Ispotin? Any precaution to be taken. Regards Hassan Dubai
Asked On : Fri, 14 Dec 2012
Answers:  2 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.
Kindly continue taking Isoptin. You can take Megamox & Metrolag(antibiotics) also. There is no problem in taking Isoptin along with antibiotics medicines. Take Megamox & Metrolag after food.
Take care.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Dentist Dr. Gunjan Gupta's  Response
Thanks for writing in.
I read your query,i would like to tell you that megamox and metrolag can be taken safely with isoptin.
But you take megamox and metrolag after having food only do not take them on empty stomach.
Nothing to get worried.
Take Care.
Dr.Gunjan Gupta
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor